# SDR ABXA201006070092

- Difficulty date: June 7, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 51,566 hours, 37,728 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313T138029
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT FRAME IS CRACKED AT FWD END UNDER PANEL 437 ERX.  REPLACED FRAME UNDER PANEL 437 ERX IAW B767 SRM 51-40-2.
